# SDR FDEA201611093908

- Difficulty date: November 9, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 55,576 hours, 25,557 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53612524200
- Condition: Cracked
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 17 SEAT TRACK FOUND CRACKED.  REPLACED THE SEAT TRACK IAW SRM 51-40-21.  MAJOR REPAIR IAW GMM 6-2-100.
